Inscrição na biblioteca: Guest
Portal Digital Begell Biblioteca digital da Begell eBooks Diários Referências e Anais Coleções de pesquisa
Telecommunications and Radio Engineering
SJR: 0.202 SNIP: 0.2 CiteScore™: 0.23

ISSN Imprimir: 0040-2508
ISSN On-line: 1943-6009

Volumes:
Volume 78, 2019 Volume 77, 2018 Volume 76, 2017 Volume 75, 2016 Volume 74, 2015 Volume 73, 2014 Volume 72, 2013 Volume 71, 2012 Volume 70, 2011 Volume 69, 2010 Volume 68, 2009 Volume 67, 2008 Volume 66, 2007 Volume 65, 2006 Volume 64, 2005 Volume 63, 2005 Volume 62, 2004 Volume 61, 2004 Volume 60, 2003 Volume 59, 2003 Volume 58, 2002 Volume 57, 2002 Volume 56, 2001 Volume 55, 2001 Volume 54, 2000 Volume 53, 1999 Volume 52, 1998 Volume 51, 1997

Telecommunications and Radio Engineering

DOI: 10.1615/TelecomRadEng.v54.i4.20
pages 4-10

Nonlinear Wave Breaking In Unstable Media

S. V. Bulanov
General Physics Institute RAS, Moscow, Russia
F. Pegoraro
Dipartimento di Fisica, Universita di Pisa, and INFM, Pisa, Italy
J.-I. Sakai
Toyama University, 3190 Gofuku, Toyama, 930, Japan

RESUMO

We discuss the formation of typical (structurally stable) singularities in nonlinear wave breaking in stable and unstable media. The Rayleigh-Taylor instability of a thin plasma slab provides examples of a common behavior with the rarefaction wave-breaking in unstable media. We present a solution of the Cauchy problem that describes the evolution of nonlinear perturbations of the Rayleigh-Taylor instability in terms of analytical functions of a complex variable.


Articles with similar content:

The Global-Regional Model Interaction Problem: Analysis of Carpenter's Scheme and Related Issues
International Journal for Multiscale Computational Engineering, Vol.4, 2006, issue 5-6
Dan Givoli, Assaf Mar-Or
Polarization Symmetries in Electromagnetic Scattering
ICHMT DIGITAL LIBRARY ONLINE, Vol.14, 2007, issue
Shane R. Cloude
General Solution for Two-Dimensional Corner Flows Under Darcy's
International Journal of Fluid Mechanics Research, Vol.32, 2005, issue 4
Yu. A. Semenov, L. J. Cummings
GENERALIZATION OF THE GODUNOV METHOD TO THE PROBLEMS OF COMPUTATIONAL AEROACOUSTICS
TsAGI Science Journal, Vol.41, 2010, issue 1
Igor Stanislavovich Menshov
LINEAR INSTABILITY TO LONGITUDINAL ROLLS OF THE DARCY-HADLEY FLOW IN A WEAKLY HETEROGENEOUS POROUS MEDIUM
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2012, issue
D A Nield, Antonio Barletta